# SDR ABXA9700019

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 60606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Box
- Part number: 800405
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, GEAR UNSAFE LIGHT CAME ON. ISOLATED PROBLEM TO LEFT MAIN LANDING GEAR DOOR.  CYCLED LANDING GEAR, LIGHT REMAINED ON.  GEAR UPLATCH CHECK WAS OK.  REPLACED PROXIMITY SWITCH BOX AND PERFORMED PROXIMITY SWITCH CONTROL BOX BYTE TEST OF SYSTEM AND CIRCUITRY PER DC-8 SUPP. M.M.
